# SDR CA140102001

- Difficulty date: January 2, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 2,367 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Loose
- Location: Ailerons
- Part time: 2,400 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING CHECK FOR AILERON AND SPOILER CABLES IT WAS FOUND THAT ALL CABLES FOR THE AILERON AND SPOILER CIRCUITS BOTH LT AND RT WERE BELOW 40 PERCENT OF THE VALUE REQUIRED BY THE AMM, THIS WAS ALSO FOUND ON ANOTHER ACFT A WEEK PREVIOUS.  WO 413124  THIS IS THE FIRST CHECK OF THE AILERON AND SPOILER CABLE TENSIONS SINCE THE ACFT WAS DELIVERED NEW.  ALL CABLE TENSIONS ADJUSTED AND RII COMPLETED AND RETURNED TO SERVICE.
